# SDR DLM88090528

- Difficulty date: March 26, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59306107
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE SKIN AT ZFS=136.803 UPPER PANEL RIGHT SIDE AFT CORNER ATTACH TANG WAS FOUND CRACKED APPROXIMATELY 0.281 INCH.  THE CRACK WAS TRIMMED OUT APPROXIMATELY 1 INCH BY 1 INCH AND REPAIRED WITH AN EXTERNAL DOUBLER.
